Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publications


2019 | Journal Article | IST-REx-ID: 6515 | OA
Simplices modelled on spaces of constant curvature
R. Dyer, G. Vegter, M. Wintraecken, Journal of Computational Geometry 10 (2019) 223–256.
View | Files available | DOI
 

2019 | Journal Article | IST-REx-ID: 7093 | OA
On the treewidth of triangulated 3-manifolds
K. Huszár, J. Spreer, U. Wagner, Journal of Computational Geometry 10 (2019) 70–98.
View | Files available | DOI | arXiv
 

Filters and Search Terms

issn=1920-180X

Search

Filter Publications

  • Display / Sort

    Export / Embed